Genomorphisms of lattices and semilattices
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 33 (1994) no. 1, pp. 23-27
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1994_33_1_a2,
author = {Chajda, Ivan and Hala\v{s}, Radom{\'\i}r},
title = {Genomorphisms of lattices and semilattices},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {23--27},
year = {1994},
volume = {33},
number = {1},
mrnumber = {1385742},
zbl = {0844.08003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1994_33_1_a2/}
}
TY - JOUR AU - Chajda, Ivan AU - Halaš, Radomír TI - Genomorphisms of lattices and semilattices JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1994 SP - 23 EP - 27 VL - 33 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1994_33_1_a2/ LA - en ID - AUPO_1994_33_1_a2 ER -
Chajda, Ivan; Halaš, Radomír. Genomorphisms of lattices and semilattices. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 33 (1994) no. 1, pp. 23-27. http://geodesic.mathdoc.fr/item/AUPO_1994_33_1_a2/